# SDR SWAA2024111157548

- Difficulty date: November 7, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 53,088 hours, 35,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HAS THE INCORRECT DIRECTION EMERGENCY LENS COVER.<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-01-960-802-NG (EXIT SIGN - LIGHT ASSEMBLY REPLACEMENT - PERMANENT)]
